I have heard of an amino acid called 5HTP. I have read that when you take it along with phentermine it prolongs the effects of the phentermine when your body starts to become resistant to it, like mine has. I tried it but oh my goodness I had some crazy dreams/nightmares. I did a search and saw that vivid dreams could be a side effect. Has anyone else had an experience like this? I am almost afraid to take it again.
I read the same thing you did but I'm so fat I decided it was worth the risk. Anyways, they don't give me any weird side effects. I fully expected to be having insane dreams and everything else but I haven't. Drugs generally don't effect me the way they effect others. If I wait longer than a 1/2 hour after taking 5-HTP it give me nausea though, but that's about it. I read you should start off at a lower dose, like 50mg then work your way up to 100mg to ease into it in case you do have any weird effects. Have you tried that?
I bought 120 100mg capsules, so what I did the first time was open one of the capsules and empty about half of it back into the bottle. When I realized it didn't do anything fully I just started taking the full 100mg 3x a day. No dreams or anything else (other than the nausea if I prolong eating). I've been on it for about 4 weeks now.
I took the 50mg's but I took them 3x a day. I may empty a little out of the capsule and try again only once a day. Do you take phentermine too? Did it help "restore" the appetite suppressant effects? I want the 5htp to work for me because it is also supposed to help with migraines, which I get too. Thanks for the info. I may tweak my dose and try again.
I am on phen too. I started phen 5 weeks ago and then 5-htp along with CLA Tonalin and b12 dissolvable spots a week later. I decided yesterday to take a break from the phen because my weightloss had slowed. It was still suppressing my appetite just fine, but the scale wasn't moving for like 10 days.
Today is day 2 of my phen break and I'm just on the other three. I feel fine. I do feel hunger again, but not too much and I'm still not eating as much as I did before phen. I don't really know if the 5-HTP extended the phen not-hungry effect because I started it so soon after I started phen, but I know that it is all working. I got on the scale today and finally moved down 1 lb (without the phen!) so maybe I just needed a change. I am looking for something else to take while on my phen break though b/c I don't want to gain weight.
The Tonalin shrinks your waist and I know it has for me because I am fitting in pants and skirts I couldn't wear a month ago, and my smaller t-shirts that used to hug me at the hips now flow loosely. Tonalin has zero to no side effects whatsoever too, which is great for people who are seem to be side effect sensitive. I really recommend this stuff!
i am going to give another reality check. i took phentermine prescribed through my doctor. at first started noticing my eye sight was different i just thought i needed to get my eyes examined and get new glasses. i went to my doctor to get weighed and bp taken. my bp was very high. i went to get my eyes checked and when my right eye is covered i cant see out of my left eye. i can see brighness or movement but would not be able to read anything. i have been diagnosed with a eye disease which very bad in my left eye. i think the med progressed my eye disease to were its very bad in my left eye. what is suppost to help with the eye disease didnt work so i have had to go see a neurologist to see what else this med has done to me neurologically. if going to take this med do it through your doctor or a reputable doctor. when my doctor prescribed the med and got it through a pharmacy didnt cost me an arm and leg to get the med. if i had know this would happen to me i never had taken the med. whatever you do becareful with this med.
I ordered the phentermine. Took it for a week. It did suppress my appetite but by day 4, I ws feeling dizzy and like my blood pressure was dropping. I couldn't go anywhere because after 15 or 20 minutes I would start feeling like I would pass out. After 1 week I immediately stopped taking the phentermine. It took about 4 days to wear off and for me to feel normal again. What a waste of money. If anyone knows of something that works with really bad side effects, I would be interested in hearing about it. email > ***@****
I had been taking the Phen for about 4 months and I lost about 25 lbs. But the effects seemed like they stopped and it wasn't doing anything for me anymore. My girlfriend she works in a doctors office said that their doctor will take people off of it for about a month and place you back on it so that it works again. I am about to start taking it again. Thing is I have gained about 7 lbs back. I also bought 5-THP today as to what brought me here....Sounds like it might not be a good thing to mix anymore suggestions would be great if anyone has them
I have been on this great weight loss program for 2 months now and I have lost 12 lbs. and I feel great, another great thing about this program is that you do not have to leave home and there is no medication but you still have a Drs. guidance and a professional staff that is behind you 100%, they also help with meal and maintence suggestions. I highly recommend this program to anyone who is TRULY SERIOUS about losing weight....It really works!!! GOOD LUCK!!!
Anyone interested can email ***@**** she is one of the friendly staff members who helped me!!!
well with what im going to be doing soon i know will work for me and i will loose weight. i used to drink there main juice and made me feel so much better and i had energy. what i like about these products is there alnatural and wont hurt my body in anyway. i wish i did this from the start and would be going through what i am now.
From Hollywood stars to your yoga teacher, it seems that everyone swears by a detox diet. But does it actually work? And is it even healthy? Cardiologist and weight loss expert James Beckerman, MD, weighs in
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.